# SDR CALA2017101303609

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 30,137 hours, 10,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNK
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLLEY EMERGENCY LIGHT LENS FELL OFF.  INSTALLED THE LENS. OK TO CONTINUE.
